Prodotti della ricerca

 
Titolo: A discriminator variety of Gödel algebras with operators arising in quantum computation
Autori: 
Data di pubblicazione: 2009
Rivista: 
FUZZY SETS AND SYSTEMS  
Citazione: A discriminator variety of Gödel algebras with operators arising in quantum computation / GIUNTINI R; FREYTES H; LEDDA A; PAOLI F. - 160:8(2009), pp. 1082-1098.
Abstract: In order to appropriately model the strong quantum computational logic of Cattaneo et al., we introduce an expansion of p′ quasi-MV al- gebras by lattice operations and a G¨odel-like implication. We call the resulting algebras G¨odel quantum computational algebras, and we show that every such algebra arises as a pair algebra over a Heyting-Wajsberg algebra. After proving a standard completeness theorem, we prove that G¨odel quantum computational algebras form a discriminator variety and we point out some consequence threoef
Handle: http://hdl.handle.net/11584/91686
Tipologia:1.1 Articolo in rivista

File in questo prodotto:
Non ci sono file associati a questo prodotto.
credits unica.it | accessibilità Università degli Studi di Cagliari
C.F.: 80019600925 - P.I.: 00443370929
note legali | privacy

Nascondi la toolbar